View : 15 Download: 0

Semiclassical limit and time in quantum cosmology

Title
Semiclassical limit and time in quantum cosmology
Authors
Bak D.Kim S.P.Kim S.K.Soh K.S.Yee J.H.
Ewha Authors
김성구
SCOPUS Author ID
김성구scopusscopus
Issue Date
2000
Journal Title
Journal of the Korean Physical Society
ISSN
0374-4884JCR Link
Citation
vol. 36, no. 4, pp. 241 - 244
Indexed
SCI; SCIE; SCOPUS; KCI WOS scopus
Abstract
We propose a method to recover the time variable and the classical evolution of the Universe from the minisuperspace wave function of the Wheeler-DeWitt equation. Defining a Hamilton-Jacobi characteristic function W as the imaginary part of the ln Ψ, we can recover the classical solution and the quantum corrections. The key idea is to let the energy of the Wheeler-DeWitt equation vanish only after the semiclassical limit is taken.
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE